# SDR BMAC06006

- Difficulty date: March 1, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N348PA
- Make and model: Boeing 727222
- Aircraft serial: 21921
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 72653
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT INOP, FOUND ON INSPECTION.REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW UAL MM 33-50-28. OPS CHECKED GOOD.
